# SDR 9604599992

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Boost Pump
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CENTER FUEL BOOST PUMP CIRCUIT BREAKERS POPPED DURING CLIMBOUT.  CREW PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND BREAKERS POPPED AGAIN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AFT CENTER FUEL BOOST PUMP CIRCUIT BREAKERS AND RAN PUMPS FOR OVER ONE HOUR WITH NO PROBLEMS.
